Jump to content

Hell...please help?????


Recommended Posts

I'm in complete hell and I've brought it all upon myself. I started tapering in early March, but I think I may be an alcoholic. I stopped drinking over a month ago, but in the last 2 weeks I drank for my birthday and one night on vacation (5 drinks each). I've now lost complete hold on my taper. Maybe it's from the alcohol, maybe it's from the cumulative effects of the cuts, but I don't know what to do. I know I sound like a broken record to a lot of you, but I have noone else to turn to.

 

I haven't been sleeping for 2+ weeks, I lay awake in bed till 4am, and am up at 6 for work. Everything started to fall apart after I went on a trip with my mom for a week. The whole week I felt so healthy and relaxed, but stopped jogging. Since the Monday I got back I have been falling apart. Last night my muscle twitches were so bad I thought I was going to seizure. I had a dream that I was chewing klonopin, and now I have this most horrific taste in my mouth, it's almost like a hallucination.

 

I feel hopeless. I'm down to .24mg, been holding there for these 2 weeks. I am going to AA asap, but right now im scared I will never make it.

 

I have a new internist apt at 11am. Ugh.

Link to comment
Share on other sites

Hi Anna,

Try not to feel hopeless or discouraged.  Only you can determine if you have a problem with alcohol and only you can get help for yourself.  Please do not  beat yourself up.  It is generally not too wise to drink alcohol while you are going thru withdrawl as it acts on the same damaged gaba receptors in our brains.  In a sense it can make benzo withdrawl worse.  I have seen this happen to a few people.  But, it is not a permanent setback.  It may just flare or intensify your symptoms for a while which sounds like may have happened to you.  Some people can drink during withdrawl and some can't.  I personally do not because I don't want to delay healing or have a setback.  You have made great progress in getting your dosage down by weaning and you should be very proud of yourself.  It is not a easy thing to do. Just try to relax, take a nice walk, get some fresh air, drink some water and eat well and take one day at a time.  You will recover from this.  It is also not uncommon to have the symptoms that you are describing while in withdrawl regardless of alcohol consumption. Sometimes as we are weaning when we reach our tolerance threshold at the lower doses we get hit hard with intense symptoms but these symptoms will go away in time .  Be gentle and kind to yourself.  You will be ok.          Ginia

Link to comment
Share on other sites

Hi Anna. When you say twitches..do you mean like when your eye twitches with no real movement? I have twitches and movement especially when I drink alcohol while w/ding.
Link to comment
Share on other sites

Hi Anna

from what I have read alcohol and benzos compete for the same brain receptors.  So any drinking at all not good the way you are feeling!  Dont blame youself just stabilize as best you can and move foward slowly

Link to comment
Share on other sites

×
×
  • Create New...